Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 94 / 1064

RetiredMD
(@drmili43)
New Member
Joined: 1 year ago
Posts: 4
 

Thank you for contacting me. I can feel your frustration and for right reasons. The fact is that we all are participants in a massive effort to control the deadly outbreak with numerous, still unknown parts. I would suggest that we individually report our post COVID-19 vaccination symptoms to the CDC. It is a long survey, but extremely valuable in sending data to the adequate source.

 


Brenda, dizzydame60, Tabby and 1 people liked
ReplyQuote
LinL
 LinL
(@linl)
New Member
Joined: 1 year ago
Posts: 3
 

@thenystagmus

Thank you for posting this I information. Very appreciated! 


Sassafras liked
ReplyQuote
annb
 annb
(@moonbeam)
Active Member
Joined: 1 year ago
Posts: 53
 

When I was feeling lightheaded, my cousin (doctor) said to elevate my legs on pillows when I lay down and that helped.  I also know an audiologist, and when I asked if she has heard about this, she responded:

Yes, I am aware of anecdotal reports of tinnitus and dizziness with Covid, but also as a side effect of the vaccine as well.” She did say that it does go away.

Unfortunately, Western medicine trains doctors in a way that makes doctors think they know better than their patients. They are not trained to really listen to their patients well, often dismissing the patient's concerns which leads to inaccurate or delayed diagnosis or worse.


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @claire0125

Hi Everyone, 

Has anyone who had tinnitus (the only symptom I have) after the first vaccine got the second one?

I am scheduled to get my second one today. My ENT did say that after consulting with his colleagues and doing some research he did not find any link between the covid vaccine and tinnitus. He did say though that I could wait a couple of months to get the second one if I want. So I'm a bit lost at what to do as someone who is in their 20s who is supposed to be going back to in-person classes in the fall. 

I am lucky in that my ENT did confirm that I do not have any hearing loss from my tinnitus. I am still unsure however if the vaccine is really what caused my tinnitus as I didn't really notice it until about a few days to a week later. It gets worse when I go on runs, or do any type of strenuous activity. 

Has anyone done anything that improves the rining? 

Thanks!

Hi Claire, I don't have tinnitus with my dizziness, but I did notice it mentioned in this Mayo Clinic info sheet for Pfizer vaccine. I don't know which vaccine you received, but Pfizer and Moderna vaccines are the same type. Might be information your ENT would be interested in referencing.

Here's the link to the PDF file:

https://www.google.com/url?sa=t&source=web&rct=j&url=https://mcforms.mayo.edu/mc3100-mc3199/mc3127-70.pdf&ved=2ahUKEwjIupSEn_zvAhUTac0KHSE5Dm4QFjAAegQIAxAC&usg=AOvVaw1DNCnU_tyVcwHJXKZCokPS


Sheri G. liked
ReplyQuote
Michael K
(@michaelk)
Active Member
Joined: 1 year ago
Posts: 57
 

@thenystagmus The reason your side effects  are "so far out" is that it is an inflammatory response to the vaccine and it does not happen until your body builds up enough antibodies to have the response. It took 2 weeks for me to have a vertigo response. If you read all the posts on this forum you will see the majority of us had a delayed response. It is frustrating that the majority of main stream medical practitioners would not believe that the side effects were caused by the vaccine. I went to an ENT and after I presented my case , told him about this forum and all the people who have vertigo and their ENT's said it is clearly not BPPV , he believed it was vaccine related. I suggest reading all the posts on this forum thread. 800 mg of Ibuprofen every 6 hours has helped reduce the inflammation in the inner ear which is causing the vertigo.


dragonlover and anna liked
ReplyQuote
Rraymo11
(@rraymo1123)
Active Member
Joined: 1 year ago
Posts: 40
 

Anyone interested in creating a Facebook group for us?  I would but my headaches make it hard to focus!  


Kbow0827 liked
ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @michaelk

@thenystagmus The reason your side effects  are "so far out" is that it is an inflammatory response to the vaccine and it does not happen until your body builds up enough antibodies to have the response. It took 2 weeks for me to have a vertigo response. If you read all the posts on this forum you will see the majority of us had a delayed response. It is frustrating that the majority of main stream medical practitioners would not believe that the side effects were caused by the vaccine. I went to an ENT and after I presented my case , told him about this forum and all the people who have vertigo and their ENT's said it is clearly not BPPV , he believed it was vaccine related. I suggest reading all the posts on this forum thread. 800 mg of Ibuprofen every 6 hours has helped reduce the inflammation in the inner ear which is causing the vertigo.

( @erinmpeterson had an ENT not considering symptoms to be related to the vaccine, saying they were "too far out".)

Thanks @michaelk! I agree that our body response to the vaccine is causing the havock we're going through. I think a lot of medical professionals are looking for immediate, allergic-type issues - but this is different. The onset of symptoms does seem to vary a lot ...for you 2 weeks, I developed vertigo 2 days later, for a few sooner than that. After having taken a lot of ibuprofen for back injury in the past, I can longer take it in that prescription strength dosage or for extended dosing. We're all trying to find ways to deal with our particular combination of reaction (medications, vitamins, etc....) that we can tolerate and we believe helpful and that's empowering and helps with the feeling of powerlessness, but I suspect that possibly what helps the most is the passage of time, during which our body recovers from the onslaught of the vaccine and its reaction to it.


Amber and Tabby liked
ReplyQuote
Michael K
(@michaelk)
Active Member
Joined: 1 year ago
Posts: 57
 

@thenystagmus I totally agree that the passage of time gives our bodies the ability to adapt and heal. Proper nutrition gives our bodies the tools it needs to accomplish that.


Tabby and Sassafras liked
ReplyQuote
Sarap
(@sarap)
Active Member
Joined: 1 year ago
Posts: 30

ReplyQuote
tom j.
(@reloader1)
Active Member
Joined: 1 year ago
Posts: 18
 

@sarap Just saw your post from April 3rd. I am 2 months out from first shot. Got bloodwork done last week Got MRI on Brain today. Should see my great Dr. again in a couple days. I am going to post an update afterwards. A few good days, mostly tough days. How long? I don't know.


ReplyQuote
tom j.
(@reloader1)
Active Member
Joined: 1 year ago
Posts: 18
 

@hollyd Hi, it's Tom. Got MRI on brain finally today. Still having mostly tough days. Some good days. Go back to my Dr. for results. I hope you were correct about nothing showing up on MRI. More than 8 weeks out from first shot. Hope you are hanging in there.


ReplyQuote
Holly D
(@hollyd)
Active Member
Joined: 1 year ago
Posts: 42
 

@reloader1

Yes,Tom, hope nothing serious shows up!! I go today for what my ENT called a little mini torture session - a bunch of balance tests that they say will determine if ear or brain related. Feeling like it is a waste of time and scared it will exacerbate the dizziness like the PT did. 

Fortunately, the dizziness finally, after 11 weeks, is much better! Still get little waves and a bit off balance but at least it seems to be subsiding. My left ear though gets pretty bad sometimes. I have constant loud ringing and go from pretty much no hearing to about half but garbled in that ear with lots of pressure. Hoping it is just a time thing and it will go away. Hope you start feeling better soon!  Keep us posted on your results.


ReplyQuote
Holly D
(@hollyd)
Active Member
Joined: 1 year ago
Posts: 42
 

@rraymo1123

Can't take the negatively and deniers on those Facebook groups. I joined a couple and just don't want to have to defend or argue that this is all vaccine related. If it were just people like that are on this forum it might be different.


dragonlover and anna liked
ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 412
 

@jayc Hi Jay C, Many of us here are in the same boat, uncertain about what to do about the second jab. Mine isn't due until middle of May so I am going to take each day as it comes and decide then. I wish there was an easy fix, I am trying to eat a healthy diet and drink plenty of water. I have been taking Dramamine for the dizziness, I think it has helped but I am wary about trying new meds, I seem to be sensitive to them. Some here recover sooner than others, hopefully you will be one of the lucky ones. Take care.


ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 412
 

@linl Hi Linl, just came across your post and note you mention your leg has swollen. If it were me I would contact my doctor for reassurance, particularly if this is the first occurrence, just for peace of mind.😊


ReplyQuote
Page 94 / 1064